Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

remeron withdrawl/itching

Posted by marcus1968 on November 26, 2013, at 8:05:06

Hello I have been taking low dose(3.75 mg) remeron for wonderful sleep for 4 months now...
I have decided that the daytime sedation and the lethargy are just not bearable. I quit it 2 days ago and now I AM ITCHING REALLY BAD... could such a low dose of remeron discontinuation be causing me this much distress?? any experience out there? thanx



Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:marcus1968 thread:1054910
URL: http://www.dr-bob.org/babble/20131115/msgs/1054910.html